# SDR USAA2015033100013

- Difficulty date: March 28, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 45,741 hours, 21,181 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D5725258000400
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENERS ON RT WING MLG RIB 5 LOWER FLANGE.  REMOVED CORROSION & REPAIRED IAW EA 209622.
